MAUDE Adverse Event Report: HILL-ROM SINGAPORE VEST, MODEL 105 BLE; PERCUSSOR, POWERED-ELECTRIC

HILL-ROM SINGAPORE VEST, MODEL 105 BLE; PERCUSSOR, POWERED-ELECTRIC
Model Number P105000BT
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The vest® airway clearance system instructions for use (ifu) documents several warnings for the users to help prevent injury and/or equipment damage.The following warnings should be obeyed: if this product has a damaged power cord or plug, is not working properly, or has been dropped or damaged, do not operate it.For examination and repair, contact hill-rom.Additionally, to help prevent injury and/or equipment damage during cleaning of the device, the following warnings should be obeyed: inspect the air pulse generator and garments before each use.In addition, after each cleaning cycle, visually inspect each component for any wear, tear, or deformity.If you have any concern about a component, do not use it, and replace that component before the next therapy session.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.The power cord was not returned by the customer for inspection.A replacement power cord was sent to the customer to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the device had power cord damage with exposed copper wires.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
VEST, MODEL 105 BLE
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN  768923
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19497684
Report Number3008145987-2024-00014
Device Sequence Number12427463
Product Code BYI
UDI-Device Identifier00887761997745
UDI-Public00887761997745
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP105000BT
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown